Discussions By Condition: Gastrointestinal conditions

nauseous for three years and counting

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: cerasi
  • January 1, 2007
  • 09:06 PM

I'm 15 years old, and I've had chronic nausea for the last 3 years.
It started when I went to my grandfather's house in South Carolina, he died a month later, I don't know if that could have anything to do with it..
Anyways, the feeling a nausea never goes away. It's ALWAYS there. Sometimes it's really bad, sometimes it isn't. I can't do things I want to do, because I don't want it to act up and ruin it.

About two years after this started, I started to get really bad cramps when I had my period. I can't sleep or do anything without taking painkiller or IBprofen or something. Also, every once in a while, I get a really bad pain in my side, usually before sleeping, but it's gone when I wake up.

My doctor thought it was just constipation at first, I tried eating different and taking meds for that, that didn't help at all. Then we tried all sorts of acid reducers and meds for heartburn and acid reflux. Again, nothing. We even tried counseling.

It's ruining my life. I don't enjoy things anymore, I can't. Some nights when it gets really bad, I feel like I'm going to die. Maybe I just want to, but it scares me. I have to sit up and read or watch a movie until I'm so exhausted I pass out.

If you can think of anything that it could possibly be, or anything that would help, please email me at captain_cerasi@hotmail.com


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?